Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Functorial seminorms on singular homology and (in)flexible manifolds

Diarmuid Crowley and Clara Löh

Algebraic & Geometric Topology 15 (2015) 1453–1499
Bibliography
1 M Amann, Mapping degrees of self-maps of simply-connected manifolds, (2011) arXiv:1109.0960v1
2 M Arkowitz, G Lupton, Rational obstruction theory and rational homotopy sets, Math. Z. 235 (2000) 525 MR1800210
3 J Barge, Structures différentiables sur les types d'homotopie rationnelle simplement connexes, Ann. Sci. École Norm. Sup. 9 (1976) 469 MR0440574
4 J Barge, É Ghys, Surfaces et cohomologie bornée, Invent. Math. 92 (1988) 509 MR939473
5 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
6 C Costoya, A Viruel, Every finite group is the group of self-homotopy equivalences of an elliptic space, Acta Math. 213 (2014) 49 MR3261010
7 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Math. 205, Springer (2001) MR1802847
8 A A Gaifullin, Combinatorial realisation of cycles and small covers, arXiv:1204.0208
9 A A Gaifullin, Universal realisators for homology classes, Geom. Topol. 17 (2013) 1745 MR3073934
10 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
11 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Progress in Math. 152, Birkhäuser (1999) MR1699320
12 N V Ivanov, Foundations of the theory of bounded cohomology, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 143 (1985) 69, 177 MR806562
13 D Kotschick, C Löh, Fundamental classes not representable by products, J. Lond. Math. Soc. 79 (2009) 545 MR2506686
14 M Kreck, Surgery and duality, Ann. of Math. 149 (1999) 707 MR1709301
15 C Löh, Measure homology and singular homology are isometrically isomorphic, Math. Z. 253 (2006) 197 MR2206643
16 C Löh, R Sauer, Degree theorems and Lipschitz simplicial volume for nonpositively curved manifolds of finite volume, J. Topol. 2 (2009) 193 MR2499443
17 J W Milnor, D Husemoller, Symmetric bilinear forms, Ergeb. Math. Grenz. 73, Springer (1973) MR0506372
18 J W Milnor, J D Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton Univ. Press, Univ. Tokyo Press (1974) MR0440554
19 J Neisendorfer, T Miller, Formal and coformal spaces, Illinois J. Math. 22 (1978) 565 MR0500938
20 A Sambusetti, An obstruction to the existence of Einstein metrics on $4$–manifolds, Math. Ann. 311 (1998) 533 MR1637923
21 H Shiga, Rational homotopy type and self-maps, J. Math. Soc. Japan 31 (1979) 427 MR535089
22 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR0646078
23 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823
24 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
25 C T C Wall, Determination of the cobordism ring, Ann. of Math. 72 (1960) 292 MR0120654